# SDR SWIA971995

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 15,072 hours, 13,451 cycles
- Engine: Ge CF34*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM BTM, LOST LEFT GENERATOR.  ABORTED TAKEOFF.  FOUND LEFT IDG OIL LEVEL LOW.  SERVICED OIL IAW 12-13-00, OPS CHECKS GOOD.
